# SDR SWAA2025010783689

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 35,283 hours, 17,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GIRT BAR LOOSE.  SECURED GIRT BAR PER MM 25-66-01.
